# SDR DALA2019040902366

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 16,123 hours, 6,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING,  GOT MSTR CAUTION/FWD ENTRY DOOR LIGHT. ENTRY PAX MAY HAVE BUMPED HANDLE UP. NO LIGHTS ENRTE/LTS OUT LEAVING MSY. ON LANDING F/A PUSHED HANDLE DOWN AND LIGHT WENT OUT.  INSPECTED DOOR AND CYCLED OPEN/CLOSE WITH INTERIOR AND EXTERIOR DOOR HANDLE. NO DEFECTS NOTED IAW B737 AMM 52-11. (4171294).
